# SDR SWAA2022030829768

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS PUNCTURES & DELAMINATED AREA ON THE INNER SURFACE OF THE CORE AREA. / PANEL 193AR WITH PUNCTURES AND DELAMINATED AREA ON THE INNER SURFACE OF THE CORE AREA WAS REPAIRED IAW SRM 51-70-05 REPAIRS 2 AND 11. 59702U 05/06/19
